# SDR REXA2020041500478

- Difficulty date: March 5, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC67034010970
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DISCREPANCY: AFTER FLOOR PANEL SUPPORT ANGLE REMOVAL, CORROSION ON CROSSBEAM FS 280.00 AND RBL 12 WAS FOUND. IN REF NRC S/N 00285. (W1)                                                                    

CORROSION LEVEL 2. CROSSBEAM FS 280.00 AND RBL 0 TO 46 WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01 PAR. 6.C AND CRJ900 SRM 51-42-06-001
-001-A01 PAR 6.C.
